Citation: Montasataa euroa. "Horrible Pain: An Experience with Amphetamines (Dexedrine) (exp81451)". Erowid.org. Oct 1, 2009. erowid.org/exp/81451
Intravenous (IV) injection of crushed pills/tablets can be very dangerous due to unknown substances, binders, and fillers present. Any substance injected directly into the blood stream should be very pure. Clean needles and medically appropriate techniques should be used to avoid serious injury or death.]
Some of my friends can get legal speed in the form of dexedrine, I was visiting one of them and he gave me few tablets, I chose to crush 3,5 pills and prepare a solution for injection, I did not have proper cotton filter so I used cigarette filter. Upon injection I felt moderate amphetamine buzz, but also intense pain in my forehead. I left the place and could not function very well, I went twice in wrong traing and I was about to faint all the time.
I figured that lots of fillers from the pills passed through my filter and I slammed them too. This is now 20 hours later and feel horrible pain in my head and I am very weak, my legs shake and I feel moderate nausea. I also feel that I seriously lost some intelligence! This is horrible thing to experience and I wrote this to warn others about injection of pills with plenty of fillers. I'm gonna go lie down now and hope to get some more sleeps and for better feelings.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.